Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 232, NWS Wichita, KS

September 2, 2018Ellsworth County, Lincoln County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Sep 2, 2018, 5:06 PM CDT for Ellsworth County, Lincoln County, Kansas. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2018, 5:06 PM CDT (22:06 UTC)
Expired
Sep 2, 2018, 6:00 PM CDT
In force
54 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Ellsworth County, KS, Lincoln County, KS

The radar

The Wichita radar (KICT), 132 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 5:19 PM CDTTSTM WND GST 60Ellsworth Airport, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 2, 4:58 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.1 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2018-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2018-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

220 
WUUS53 KICT 022206
SVRICT
KSC053-105-022300-
/O.NEW.KICT.SV.W.0232.180902T2206Z-180902T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
506 PM CDT SUN SEP 2 2018

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Southern Lincoln County in central Kansas...
  Ellsworth County in central Kansas...

* Until 600 PM CDT.

* At 506 PM CDT, a severe thunderstorm was located near Holyrood, or
  10 miles southwest of Ellsworth, moving north at 15 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Ellsworth, Wilson, Kanopolis, Holyrood, Beverly, Lorraine,
  Westfall, Kanopolis Lake, Kanopolis State Park and Ellsworth
  Airport.

This includes Interstate 70 between Mile Markers 206 and 235.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3852 9793 3853 9847 3895 9848 3902 9793
TIME...MOT...LOC 2206Z 195DEG 12KT 3865 9838 

HAIL...0.88IN
WIND...70MPH
 
$$

METZGER
3 follow-up statements
135 
WWUS53 KICT 022218
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
518 PM CDT SUN SEP 2 2018

KSC053-105-022300-
/O.CON.KICT.SV.W.0232.000000T0000Z-180902T2300Z/
Lincoln KS-Ellsworth KS-
518 PM CDT SUN SEP 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHERN LINCOLN AND ELLSWORTH COUNTIES...

At 518 PM CDT, a severe thunderstorm was located 7 miles north of
Holyrood, or 8 miles southwest of Ellsworth, moving north at 15 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Ellsworth, Wilson, Kanopolis, Holyrood, Beverly, Lorraine, Westfall,
Kanopolis Lake, Kanopolis State Park and Ellsworth Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3852 9793 3853 9847 3895 9848 3902 9793
TIME...MOT...LOC 2218Z 195DEG 12KT 3869 9837 

HAIL...0.88IN
WIND...70MPH
 
$$

ES
660 
WWUS53 KICT 022230
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
530 PM CDT SUN SEP 2 2018

KSC053-105-022300-
/O.CON.KICT.SV.W.0232.000000T0000Z-180902T2300Z/
Lincoln KS-Ellsworth KS-
530 PM CDT SUN SEP 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHERN LINCOLN AND ELLSWORTH COUNTIES...

At 528 PM CDT, a severe thunderstorm was located 7 miles west of
Ellsworth, moving north at 15 mph.

A 58 mph gust was measured at Ellsworth Airport at 522 PM CDT.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Ellsworth, Wilson, Kanopolis, Holyrood, Beverly, Lorraine, Westfall,
Kanopolis Lake, Kanopolis State Park and Ellsworth Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3852 9793 3853 9847 3895 9848 3902 9793
TIME...MOT...LOC 2228Z 195DEG 12KT 3872 9836 

HAIL...0.88IN
WIND...70MPH
 
$$

ES
386 
WWUS53 KICT 022255
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
555 PM CDT SUN SEP 2 2018

KSC053-105-022305-
/O.EXP.KICT.SV.W.0232.000000T0000Z-180902T2300Z/
Lincoln KS-Ellsworth KS-
555 PM CDT SUN SEP 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LINCOLN AND ELLSWORTH
COUNTIES WILL EXPIRE AT 600 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central Kansas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Wichita.

LAT...LON 3852 9793 3853 9847 3895 9848 3902 9793
TIME...MOT...LOC 2255Z 195DEG 12KT 3880 9833 

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 3:34 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Sep 2, 3:34 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
334 PM CDT Sun Sep 2 2018

.SHORT TERM...(This evening through Wednesday night)
Issued at 333 PM CDT Sun Sep 2 2018

Tonight-Mon Night:
Forecast Headline/Highlight:
Flash Flood Watch Remains In Effect For Barton, Ellsworth, Saline,
Lincoln, & Russell Counties Until 7 AM CDT Mon.

Widely scattered thunderstorms are continuing across KICT Country
this afternoon & with a weak mid-level shortwave finding more than
ample moisture to play with, more heavy rains are occurring. The
heavy rain potential will increase tonight across North-Central &
Northeast KS where an almost stationary front is draped in an E/W
manner. The front will interact with DEEP, RICH moisture as
evidenced by precipitable waters that'll increase to around 2.00
inches. All of these factors align with the layout of the Flash
Flood Watch that remains in effect until 7 AM CDT Mon for the 5
northwestern-most counties mentioned in the headlines. Duration of
the Flash Flood Watch is unchanged for weak lower-deck troffing
will develop near the TX/OK Panhandles Mon morning to force the
front north into southern Nebraska. The heavier rains would
likewise shift north late Mon morning, but the rains would pick up
Mon Night as broad mid-level troffing remains camped from the
Dakotas almost to NM. This would keep ultra-high octane moisture
entrenched across the central & eastern thirds of KS & adjacent
areas. This would likely aggravate the flood/flash flood threat so
be watching for new watches.

.LONG TERM...(Thursday through Sunday)
Issued at 333 PM CDT Sun Sep 2 2018

Overall, the inherited forecast is unchanged as multiple weak mid-
level shortwaves continue to eject east across the Plains. While a
few thunderstorms may approach severity, the greatest threat would
continue to be heavy rains thru Thu. Will keep Flood/Flash watches
in mind over the next couple days.

Next Weekend:
The rains should slowly taper in a west to east manner on Fri as
the afore-mentioned mid-level trof translates east toward the MS
Valley.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1227 PM CDT Sun Sep 2 2018

Scattered to numerous showers and thunderstorms are expected to
redevelop late this afternoon and evening across central Kansas.
While VFR conditions are expected to prevail, local reductions
to MVFR/IFR vsbys are expected in heavy rain. The chances for
convection will gradually develop and expand eastward across south
central and southeast Kansas tonight into midday Monday, though
coverage will remain most numerous generally along/west of a
Salina to Wichita line. Some lower MVFR cigs may develop across
the area around dawn with patchy MVFR fog vsbys possible.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    71  84  70  82 /  60  50  50  60
Hutchinson      70  84  69  81 /  80  60  50  50
Newton          69  83  69  80 /  70  50  50  50
ElDorado        71  83  70  79 /  60  50  60  50
Winfield-KWLD   71  84  70  81 /  50  50  60  60
Russell         67  82  68  82 /  80  50  50  50
Great Bend      68  82  68  82 /  70  50  50  50
Salina          69  84  70  82 /  90  60  50  50
McPherson       69  84  69  81 /  80  60  50  50
Coffeyville     72  84  71  83 /  20  50  50  60
Chanute         71  84  71  82 /  30  50  50  60
Iola            71  84  71  82 /  30  50  50  60
Parsons-KPPF    72  84  71  82 /  20  50  50  60

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday morning for KSZ032-033-047>049.

&&

SHORT TERM...EPS
LONG TERM...EPS
AVIATION...KED
Hazardous weather outlook, Sep 2, 4:13 PM CDT, 53 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
413 PM CDT Sun Sep 2 2018

KSZ032-033-047>053-067>072-082-083-091>096-098>100-032115-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
413 PM CDT Sun Sep 2 2018

This hazardous weather outlook is for portions of Central, South
Central and Southeast Kansas.

.DAY ONE...Tonight

Thunderstorms with locally heavy rainfall are likely across Central
Kansas. This would likely cause localized flash flooding. The
greatest flash flood threat is primarily along, and north, of a line
from Great Bend to Salina. For further details, be sure to refer to
the Flash Flood Watch that remains in effect until 7 AM CDT. A few
of the thunderstorms may also produce winds around 60 mph and hail
around the size of half dollars, especially this evening.

Chances for thunderstorms will gradually expand east across all of
South Central and Southeast Kansas. Heavy rains and 40 to 50 mph
winds are both possible, especially in South-Central Kansas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Several rounds of showers and thunderstorms are likely for most of
the week. Thunderstorms would be most numerous thru Thursday Night.
Even though the overall severe thunderstorm threat is low, pockets
of very heavy rainfall are likely areawide which would lead to
localized flooding. Forecasts should be monitored closely!

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight, however any rainfall
reports or reports of flooding would be greatly appreciated.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, Sep 2, 4:18 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Wichita KS
418 PM CDT SUN SEP 2 2018

KSZ047-050-022145-
Rice KS-Barton KS-
418 PM CDT SUN SEP 2 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Western Rice County in central Kansas...
  Southeastern Barton County in central Kansas...

* Until 445 PM CDT.

* At 416 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Raymond, or 10 miles southeast
  of Ellinwood...moving north at 15 mph.

wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Lyons, Chase, Alden, Raymond and Silica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

LAT...LON 3848 9851 3845 9814 3817 9832 3817 9843
      3818 9847 3826 9847 3826 9851
TIME...MOT...LOC 2118Z 197DEG 14KT 3825 9844

DARMOFAL
Special weather statement, Sep 2, 4:19 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Wichita KS
419 PM CDT SUN SEP 2 2018

KSZ050-022145-
Rice KS-
419 PM CDT SUN SEP 2 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Rice County in central Kansas...

* Until 445 PM CDT.

* At 418 PM CDT...National Weather Service Doppler radar was tracking
  a strong thunderstorm with locally heavy rainfall over Alden, or 8
  miles northwest of Sterling...moving northeast at 55 mph.

* Hail up to the size of nickels...and wind gusts up to 50 mph will
  be possible with this storm.

* Locations impacted include...
  Lyons, Sterling, Little River, Chase, Alden, Raymond and Silica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3852 9793 3818 9792 3817 9822 3817 9846
      3841 9848
TIME...MOT...LOC 2119Z 240DEG 49KT 3828 9835

METZGER
Local storm report, Sep 2, 4:21 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
421 PM CDT SUN SEP 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     FLOOD            4 NNW CLEARWATER        37.56N 97.53W
09/02/2018                   SEDGWICK           KS   NWS EMPLOYEE

            WATER OVER THE ROAD AT INTERSECTION OF 151ST WEST AND
            71ST SOUTH.

&&

KED
Special weather statement, Sep 2, 4:31 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Wichita KS
431 PM CDT SUN SEP 2 2018

KSZ069-083-022215-
Butler KS-Sedgwick KS-
431 PM CDT SUN SEP 2 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southwestern Butler County in south central Kansas...
  Southeastern Sedgwick County in south central Kansas...

* Until 515 PM CDT.

* At 428 PM CDT...National Weather Service Doppler radar was tracking
  a strong thunderstorm with locally heavy rainfall over Derby...
  moving north at 15 mph.

* Hail up to the size of dimes...and wind gusts up to 50 mph will be
  possible with this storm.

* Locations impacted include...
  Wichita, Derby, Andover, Haysville, Augusta, Park City, Valley
  Center, Bel Aire, Mulvane, Rose Hill, Douglass, Towanda, Benton,
  Downtown Wichita, Kechi, Eastborough, East Wichita, Northeast
  Wichita, Mcconnell Air Force Base and South Wichita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3780 9741 3783 9694 3748 9703 3747 9714
      3748 9744
TIME...MOT...LOC 2131Z 195DEG 12KT 3755 9722

METZGER
Special weather statement, Sep 2, 4:44 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Wichita KS
444 PM CDT SUN SEP 2 2018

KSZ032-033-022215-
Russell KS-Lincoln KS-
444 PM CDT SUN SEP 2 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern Russell County in central Kansas...
  Western Lincoln County in central Kansas...

* Until 515 PM CDT.

* At 441 PM CDT...National Weather Service Doppler radar was tracking
  a strong thunderstorm with locally heavy rainfall near Lucas, or 12
  miles north of Wilson...moving north at 15 mph.

* Hail up to the size of nickels...and wind gusts up to 50 mph will
  be possible with this storm.

* Locations impacted include...
  Lucas, Sylvan Grove, Bunker Hill, Ash Grove, Wilson Lake and Wilson
  State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3922 9814 3888 9837 3887 9871 3913 9866
      3913 9849 3922 9849
TIME...MOT...LOC 2144Z 195DEG 12KT 3900 9856

METZGER
Special weather statement, Sep 2, 4:45 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Wichita KS
445 PM CDT SUN SEP 2 2018

KSZ047-048-022230-
Ellsworth KS-Barton KS-
445 PM CDT SUN SEP 2 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Ellsworth County in central Kansas...
  Northeastern Barton County in central Kansas...

* Until 530 PM CDT.

* At 444 PM CDT...National Weather Service Doppler radar was tracking
  a strong thunderstorm with locally heavy rainfall near Holyrood, or
  10 miles northeast of Claflin...moving north at 15 mph.

* Hail up to the size of dimes...and wind gusts up to 50 mph will be
  possible with this storm.

* Locations impacted include...
  Ellsworth, Wilson, Kanopolis, Holyrood, Geneseo, Lorraine and
  Ellsworth Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3887 9800 3852 9816 3852 9847 3851 9848
      3851 9853 3870 9850 3870 9849 3886 9848
      3887 9816
TIME...MOT...LOC 2145Z 195DEG 12KT 3864 9843

METZGER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:06 PM CDTAreal Flood WarningICTRussell16 hr
Sep 1, 7:10 PM CDTSpecial Weather StatementICTBarton, Russell65 min
Sep 2, 12:20 AM CDTSpecial Weather StatementICTBarton25 min
Sep 2, 12:52 AM CDTSpecial Weather StatementICTRussell23 min
Sep 2, 4:07 AM CDTFlash Flood WatchICTBarton, Butler, Chase, Cowley, Elk, Ellsworth and 13 more4 days
Sep 2, 2:57 PM CDTSpecial Weather StatementICTSedgwick33 min
Sep 2, 3:16 PM CDTAreal Flood WarningICTSedgwick, Sumner3 hr
Sep 2, 3:59 PM CDTSpecial Weather StatementICTSedgwick31 min
Sep 2, 4:18 PM CDTSpecial Weather StatementICTRice27 min
Sep 2, 4:19 PM CDTSpecial Weather StatementICTRice26 min
Sep 2, 4:31 PM CDTSpecial Weather StatementICTSedgwick44 min
Sep 2, 4:39 PM CDTSevere Thunderstorm WarningICTBarton, Rice66 min
Sep 2, 4:44 PM CDTSpecial Weather StatementICTLincoln31 min
Sep 2, 4:45 PM CDTSpecial Weather StatementICTEllsworth45 min
Sep 2, 5:10 PM CDTSpecial Weather StatementICTReno50 min
Sep 2, 5:16 PM CDTSpecial Weather StatementICTBarton29 min
Sep 2, 5:26 PM CDTSpecial Weather StatementICTLincoln49 min
Sep 2, 5:29 PM CDTSpecial Weather StatementICTButler46 min
Sep 2, 5:32 PM CDTSpecial Weather StatementICTSaline43 min
Sep 2, 5:37 PM CDTSpecial Weather StatementICTBarton38 min
Sep 2, 5:38 PM CDTSpecial Weather StatementICTRice52 min
Sep 2, 6:02 PM CDTSpecial Weather StatementICTRussell43 min
Sep 2, 6:20 PM CDTSpecial Weather StatementICTLincoln40 min
Sep 2, 6:32 PM CDTSpecial Weather StatementICTBarton43 min
Sep 2, 6:48 PM CDTSpecial Weather StatementICTHarper42 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.